# SDR 97ZZZX1064

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8866H
- Make and model: Scwzer G164A
- Aircraft serial: 1553
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 4 CYLINDER CRACKED AROUND HEAD OF CYLINDER JUST ABOVE THE TOP OF THE CYLINDER BARREL.
